Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

Involuntary urination since long, had involuntary diarrhea last year. What is causing so & any solution?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
Hi I have a problem of involuntary pee since 7 years . I am 63 years mother of 4 children. What is causing this and what is the solution. This happens like 3 times a weak the rest of the time I have it normaly I also had twice in a year involuntary diaria release and that happened only last year. Thanks
Posted Tue, 22 May 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Minoo Bhagia 7 hours later
Hello,

Thanks for writing in.

I think you are having cystocoele ( which is prolapse of the bladder. This allows the bladder to droop into the vagina) as well as rectocoele means proplase of rectal tissue ( a prolapse of the rectum which allows the rectum to droop into the vagina)

This occurs due to laxity of perineal muscles.
The treatment of this condition would involve perineal exercises to control the urine. Depending upon the severity of the problem, you may need surgery as well.
I would suggest you consult a gynaecologist and get yourself evaluated.
Hope this helps. I would be available for follow ups.
Regards
Above answer was peer-reviewed by
 
Follow-up: Involuntary urination since long, had involuntary diarrhea last year. What is causing so & any solution? 1 hour later
Thanks Dr. For the reply but I want to precise that I have no problem in controlling the urine , my problem is the involuntary gas release ( cant some times controle to stop it when in public plus the one or 2 times when I could not control the release of diaria . I would like to precise that I have homoride . So my question is does what you have explained is well related to my problem? In that case should I consult a gynecologist as you said? Because my problem comes from the rectum which is not capable always to control the gas or the diaria.
Thank you Dr. For clarifying theses issues
 
 
Answered by Dr. Minoo Bhagia 1 hour later
Hello,

Thanks for your feedback.

If it is not a urinary problem and you pass gas and motion, it is an intestinal problem.

Diarrhoea can be due to amoebiasis or colitis.

It can be an diet which is less spicy and light along with some antacid.

For diarrhoea you can try tablet metronidazole under your doctor's guidance and prescription.

Have curd and khichdi along with banana.

Drink lot of water.

Rectal muscle exercise also helps.

Take care
Above answer was peer-reviewed by
 
Follow-up: Involuntary urination since long, had involuntary diarrhea last year. What is causing so & any solution? 19 hours later
Hello Dr.
Thank you for your reply but I want to precise that I don't suffer from diaria , I had it only 2 times during the last year , what I wanted to say that I have 2 problems and both I think are related :
1- involuntary passing gas
2- involuntary passing Stool( happened only 2 times during the past year)
What is the cause ? And whom should I consult as specilalist for this case , gynecologist or a surgeon ?
Sorry for repeating my question but I think I did not express my self well in my past feeds.
Thank you for your answer.
 
 
Answered by Dr. Minoo Bhagia 14 hours later
Hello Dear XXXXXXX

I don't think you are having any serious problem.

What you need is rectus muscle exercises so as to tone up your muscles and to prevent the passage of gas.

The stool you passed twice in a year can also be controlled with this.

Any physiotherapist can guide you for these exercises.

If you want to consult a doctor then show it to a surgeon.

Any further query is most welcome.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor